MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (25.0X0.89X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (25.0X0.89X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 6125089090
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during two separate surgical procedures, it was noted that the blade broke where it fits into the handpiece.It was also reported there were no adverse consequences as a result of this event.It was further reported that a minor delay occurred as a result of the event.It was also reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results indicate that the blade coming into contact with cut guides/ surgical instruments could have caused the mount tab to fracture at the mount.The quality investigation is complete.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (25.0X0.89X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9220420
Report Number0001811755-2019-03282
Device Sequence Number2184008
Product Code GFA
UDI-Device Identifier04546540501479
UDI-Public04546540501479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6125089090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1